# SDR SIMA200535503

- Difficulty date: December 17, 2005
- Submitted: April 24, 2006
- Operation: Air carrier
- Aircraft: N725AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145312
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14522178005
- Condition: Corroded
- Location: Service Door
- Part time: 11,842 hours, 11,053 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR CENTER SILL WAS FOUND TO BE CORRODED.  BLENDED THE CORRODED AREA.  CLEANED AND TREATED THE BLENDED AREA.  APPLIED EPOXY PRIMER AND TOP COAT OF PAINT.  FILLED THE BLENDED AREA WITH EPOXY RESIN HYSOL EA934NA, SANDED THE RESIN TO MAKE IT FLAT AND APPLIED EPOXY PRIMER.  FABRICATED 2 REPAIR DOUBLERS.  REPAIR DONE IAW SRM.  (K)
